MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. PRELUDE® PRO SHEATH; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION

MERIT MEDICAL SYSTEMS INC. PRELUDE® PRO SHEATH; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Catalog Number PRO-5F-11-035/F
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges during the procedures while inserting the guide wire through the sheath, the wire protruded from the sheath into the patient.No additional patient consequence to report.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation; a photo was provided and additional unopened samples from the same lot number were returned.Based on the image, the wire was observed exiting the sheath tube, confirming damage.Twenty sample units were also evaluated.During the evaluation, visual and tactile inspections were performed on the sheath tubing and holster area.No irregularities were observed in the returned units.A search of the complaint database was performed and no similar complaint for this lot number was found.The device history record was reviewed, and no exception documents were found.Nonconformances of this nature are monitored by the operation team.

Brand Name
PRELUDE® PRO SHEATH
Common Device Name
DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
MDR Report Key22650588
Report Number1721504-2025-00192
Device Sequence Number21032228
Product Code DRE
UDI-Device Identifier00884450707326
UDI-Public00884450707326
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K070159
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPRO-5F-11-035/F
Device Lot NumberH3208448
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2025
Supplement Date Received by Manufacturer09/05/2025
Initial Report FDA Received Date07/29/2025
Supplement Report FDA Received Date09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown